| Model Number |
M00542760 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b monitor kit was used during a bronchoscopy procedure for bronchial inspection and cleaning under local anesthesia on an unknown date.During the procedure, the exalt model b monitor stopped working causing visualization to be lost.The procedure was not able to be completed as a result of this event.The procedure was completed the next day with a reusable scope.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 09/01/2023, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 09/11/2023.Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.